# SDR FDEA201107162762

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DECK PLATE CORROSION, STA 1715, RBL 58 TO LBL 58.   REPAIR CARRIED OUT IAW SRM 53-60-51 REPAIR 2 FIG 201, REV 103. REPAIR IS CLASSIFIED AS MAJOR.
